skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 466  for Central Connecticut State University

Results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

How to obtain higher-order multivariate Hermite expansion of Maxwell–Boltzmann distribution by using Taylor expansion?

Shim, Jae ; Gatignol, Renée

Zeitschrift für angewandte Mathematik und Physik, 2013, Vol.64(3), pp.473-482 [Peer Reviewed Journal]

Full text available online

2
Material Type:
Article
Add to e-Shelf

The Gasca–Maeztu conjecture for $$n=5$$ n = 5

Hakopian, Hakop ; Jetter, Kurt ; Zimmermann, Georg

Numerische Mathematik, 2014, Vol.127(4), pp.685-713 [Peer Reviewed Journal]

Full text available online

3
Material Type:
Article
Add to e-Shelf

Sharp asymptotics of the L p approximation error for interpolation on block partitions

Babenko, Yuliya ; Leskevich, Tatyana ; Mirebeau, Jean-Marie

Numerische Mathematik, 2011, Vol.117(3), pp.397-423 [Peer Reviewed Journal]

Full text available online

View all versions
4
Material Type:
Article
Add to e-Shelf

Wideband nested cross approximation for Helmholtz problems

Bebendorf, M. ; Kuske, C. ; Venn, R.

Numerische Mathematik, 2015, Vol.130(1), pp.1-34 [Peer Reviewed Journal]

Full text available online

5
Material Type:
Article
Add to e-Shelf

Sampling inequalities for sparse grids

Rieger, Christian ; Wendland, Holger

Numerische Mathematik, 2017, Vol.136(2), pp.439-466 [Peer Reviewed Journal]

Full text available online

6
Material Type:
Article
Add to e-Shelf

A spectral method for Schrödinger equations with smooth confinement potentials

Gagelman, Jerry ; Yserentant, Harry

Numerische Mathematik, 2012, Vol.122(2), pp.383-398 [Peer Reviewed Journal]

Full text available online

7
Material Type:
Article
Add to e-Shelf

The mixed regularity of electronic wave functions in fractional order and weighted Sobolev spaces

Kreusler, Hans-Christian ; Yserentant, Harry

Numerische Mathematik, 2012, Vol.121(4), pp.781-802 [Peer Reviewed Journal]

Full text available online

8
Material Type:
Article
Add to e-Shelf

Well-posedness of convex maximization problems on Stiefel manifolds and orthogonal tensor product approximations

Uschmajew, André

Numerische Mathematik, 2010, Vol.115(2), pp.309-331 [Peer Reviewed Journal]

Full text available online

9
Material Type:
Article
Add to e-Shelf

On Equivalence of Anchored and ANOVA Spaces; Lower Bounds

Kritzer, Peter ; Pillichshammer, Friedrich ; Wasilkowski, G. W.

Link to full text

10
Material Type:
Article
Add to e-Shelf

On the density of polyharmonic splines

Hangelbroek, Thomas ; Levesley, Jeremy

Journal of Approximation Theory (2013), pp. 94-108 [Peer Reviewed Journal]

Link to full text

View all versions
11
Material Type:
Article
Add to e-Shelf

Interpolation of harmonic functions based on Radon projections

Georgieva, Irina ; Hofreither, Clemens

Numerische Mathematik, 2014, Vol.127(3), pp.423-445 [Peer Reviewed Journal]

Full text available online

12
Material Type:
Article
Add to e-Shelf

Finite element differential forms on curvilinear cubic meshes and their approximation properties

Arnold, Douglas ; Boffi, Daniele ; Bonizzoni, Francesca

Numerische Mathematik, 2015, Vol.129(1), pp.1-20 [Peer Reviewed Journal]

Full text available online

View all versions
13
Material Type:
Article
Add to e-Shelf

On manifolds of tensors of fixed TT-rank

Holtz, Sebastian ; Rohwedder, Thorsten ; Schneider, Reinhold

Numerische Mathematik, 2012, Vol.120(4), pp.701-731 [Peer Reviewed Journal]

Full text available online

14
Material Type:
Article
Add to e-Shelf

A constraint on extensible quadrature rules

Owen, Art

Numerische Mathematik, 2016, Vol.132(3), pp.511-518 [Peer Reviewed Journal]

Full text available online

15
Material Type:
Article
Add to e-Shelf

Extension of sampling inequalities to Sobolev semi-norms of fractional order and derivative data

Arcangéli, Rémi ; López de Silanes, María ; Torrens, Juan

Numerische Mathematik, 2012, Vol.121(3), pp.587-608 [Peer Reviewed Journal]

Full text available online

16
Material Type:
Article
Add to e-Shelf

Reduced Basis Methods Based Upon Adaptive Snapshot Computations

Ali, Mazen ; Steih, Kristina ; Urban, Karsten

Link to full text

17
Material Type:
Article
Add to e-Shelf

Recovery of bivariate band limited functions using scattered translates of the Poisson kernel

Ledford, Jeff

Link to full text

18
Material Type:
Article
Add to e-Shelf

Stratified Monte Carlo quadrature for continuous random fields

Abramowicz, Konrad ; Seleznjev, Oleg

Link to full text

19
Material Type:
Article
Add to e-Shelf

Multivariate piecewise linear interpolation of a random field

Abramowicz, Konrad ; Seleznjev, Oleg

Link to full text

20
Material Type:
Article
Add to e-Shelf

Offline-Enhanced Reduced Basis Method through adaptive construction of the Surrogate Parameter Domain

Jiang, Jiahua ; Chen, Yanlai ; Narayan, Akil

Link to full text

Results 1 - 20 of 466  for Central Connecticut State University

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (243)
  2. Full Text Online (460)

Refine My Results

Resource Type 

  1. Articles  (454)
  2. Audio Visual  (1)
  3. More options open sub menu

Creation Date 

From To
  1. Before 1990  (26)
  2. 1990 To 1996  (69)
  3. 1997 To 2003  (67)
  4. 2004 To 2011  (94)
  5. After 2011  (204)
  6. More options open sub menu

Language 

  1. English  (259)
  2. German  (5)
  3. Chinese  (1)
  4. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Dahmen, Wolfgang
  2. Ron, A.
  3. Ron, Amos
  4. Ward, J. D.
  5. Hangelbroek, Thomas

Searching Remote Databases, Please Wait